# SDR UALA2012090504999

- Difficulty date: September 5, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 33,581 hours, 14,854 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF DF513, WITH SLIDE DISARMED, LIFTING DOOR HANDLE TO OPEN DOOR CAUSES SLIDE ARM LIGHT IN DOOR TO COME ON.  ACCOMPLISHED ADJ OF PROX SWITCH 7-WN-1 (PROX SW-HANDLE, L AFT ESC SLIDE) PER AMM.  COMPLETED TASK 52-71-00-8 20-002-A01 FROM STEP 4 TO COMPLETION.
